Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 18, NWS Kansas City, MO

April 3, 20074 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2007, 7:59 AM CDT for 4 counties in Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 7:59 AM CDT (12:59 UTC)
Expired
Apr 3, 2007, 8:45 AM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Chariton County, MO, Linn County, MO, Macon County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 177 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:35 AM CDTHAIL 1.757 Sw La Plata, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:37 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.0 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
764 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 031259
SVREAX
MOC041-115-121-175-031345-
/O.NEW.KEAX.SV.W.0018.070403T1259Z-070403T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 AM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI
  MACON COUNTY IN NORTH CENTRAL MISSOURI
  NORTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 845 AM CDT

* AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARCELINE...AND MOVING EAST AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEVIER AND CALLAO BY 810 AM CDT.
  MACON BY 815 AM CDT.

THE TOWN OF EXCELLO IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3989 9299 3948 9290 3957 9231 3989 9230
      4004 9240

$$

DUX
3 follow-up statements
000 
WWUS53 KEAX 031313
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
813 AM CDT TUE APR 3 2007

MOC041-115-121-175-031345-
/O.CON.KEAX.SV.W.0018.000000T0000Z-070403T1345Z/
RANDOLPH MO-CHARITON MO-LINN MO-MACON MO-
813 AM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
SOUTHEASTERN LINN...NORTHEASTERN CHARITON AND NORTHERN RANDOLPH
COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 845 AM CDT...

AT 809 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BEVIER...OR 7 MILES SOUTHWEST OF MACON...MOVING EAST AT
50 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MACON...
NORTHEASTERN CHARITON...NORTHERN RANDOLPH AND SOUTHEASTERN LINN
COUNTIES.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.

LAT...LON 3990 9294 3949 9284 3957 9231 3989 9230
      4004 9240

$$

DUX
000 
WWUS53 KEAX 031328
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 AM CDT TUE APR 3 2007

MOC041-115-031337-
/O.CAN.KEAX.SV.W.0018.000000T0000Z-070403T1345Z/
CHARITON MO-LINN MO-
827 AM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR LINN AND CHARITON COUNTIES IN
NORTH CENTRAL MISSOURI IS CANCELLED...

AT 824 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.

LAT...LON 3993 9275 3955 9263 3957 9231 3989 9230
      4004 9240

$$

MOC121-175-031345-
/O.CON.KEAX.SV.W.0018.000000T0000Z-070403T1345Z/
RANDOLPH MO-MACON MO-
827 AM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON AND
NORTHEASTERN RANDOLPH COUNTIES UNTIL 845 AM CDT...

AT 824 AM CDT...A SEVERE THUNDERSTORM WAS  REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 6 MILES NORTHWEST OF CLARENCE...OR 7 MILES
NORTHEAST OF MACON...MOVING EAST AT 55 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MACON AND
NORTHEASTERN RANDOLPH COUNTIES.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.

LAT...LON 3993 9275 3955 9263 3957 9231 3989 9230
      4004 9240

$$

DUX
000 
WWUS53 KEAX 031338
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 AM CDT TUE APR 3 2007

MOC121-175-031349-
/O.EXP.KEAX.SV.W.0018.000000T0000Z-070403T1345Z/
RANDOLPH MO-MACON MO-
839 AM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR MACON AND NORTHEASTERN
RANDOLPH COUNTIES WILL EXPIRE AT 845 AM CDT...

AT 833 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.

LAT...LON 3993 9275 3955 9263 3957 9231 3989 9230
      4004 9240

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:00 AM CDT, 59 minutes earlier.

Area forecast discussion, Apr 3, 7:00 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 AM CDT TUE APR 3 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/ISSUED 225 AM CDT TUE APR 3 2007/
MAIN FOCUS IN THE SHORT TERM IS WITH ONGOING STRONG CONVECTION
BEHIND AN OUTFLOW BOUNDARY THAT ORIGINATED OVER SOUTHEAST NEBRASKA
AND CONTINUES TO ADVANCE EAST/SOUTHEAST ACROSS NORTHEAST KANSAS AND
NORTHWEST MISSOURI. MEANWHILE...THE SURFACE LOW CONTINUES TO
PROGRESS NORTHEAST ALONG THE WARM FRONT...WITH THE TRAILING COLD
FRONT LOCATED FROM WEST CENTRAL KANSAS THROUGH THE PANHANDLES OF
OKLAHOMA AND TEXAS EARLY THIS MORNING. IN ADDITION TO THE ONGOING
CONVECTION JUST BEHIND THE OUTFLOW BOUNDARY...CONVECTION IS EXPECTED
TO DEVELOP BACK ALONG THE COLD FRONT THIS MORNING. SHORT RANGE
FORECAST MODELS AND ANTICIPATED FRONTAL TIMING INDICATE THE SHOWERS
AND THUNDERSTORMS WILL PUSH EAST OF THE FORECAST AREA...ALONG WITH
THE COLD FRONT...FROM MID TO LATE MORNING. JUST LEFT A SLIGHT CHANCE
FOR SOME LINGERING ACTIVITY IN THE FAR EASTERN SECTION THROUGH EARLY
AFTERNOON.

THEN THE STORY TURNS TO THE COLDER TEMPERATURES IN THE WAKE OF THE
COLD FRONT. TEMPERATURES ACROSS THE FORECAST AREA WILL REACH THEIR
MAXIMA EARLY IN THE DAY AND BECOME STEADY/FALL FROM NORTHWEST TO
SOUTHEAST BY THIS AFTERNOON. COLD AIR ADVECTION WILL CONTINUE
TONIGHT...WITH TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING
ACROSS ALL BUT PORTIONS OF EAST CENTRAL KANSAS/CENTRAL MISSOURI. THE
GREATEST AREA OF CONCERN FOR A HARD FREEZE IS FAR NORTHERN AND NORTH
CENTRAL MISSOURI. A REINFORCING SURGE OF COLD AIR IS FORECAST
THURSDAY NIGHT AS THE RATHER IMPRESSIVE SURFACE RIDGE BUILDS EVEN
FURTHER SOUTH.

BOTH THE NAM AND GFS SHOW PRECIPITATION DEVELOPING SOUTHEAST FROM
SOUTHERN NEBRASKA AND CLIPPING THE SOUTHWEST PORTION OF THE FORECAST
AREA THURSDAY AFTERNOON/NIGHT. STILL NOT OVERLY CONFIDENT ON THE
PLACEMENT OF THE RESPONSIBLE SHORTWAVE DIVING SOUTHEAST IN THE
NORTHWEST FLOW ALOFT...SO HAVE KEPT JUST CHANCE MENTION OF
PRECIPITATION. FORECAST SOUNDINGS STILL APPEAR CONDUCIVE FOR
PRECIPITATION TO AT LEAST BECOME MIXED WITH SNOW...HOWEVER AMOUNTS
APPEAR TO BE LIGHT WITH GREATER QPF TO OUR WEST. NO OTHER CHANGES
MADE FROM FRIDAY ON.

STOFLET

&&

.AVIATION...

FOR THE 12Z TAFS...FOREMOST CONCERN IS WITH LINGERING CONVECTION
ALONG THE FRONTAL BOUNDARY EARLY THIS MORNING. STORMS CONTINUE TO BE
MAINTAINED ALONG A SOUTHEASTWARD PROPAGATING OUTFLOW BOUNDARY THAT
WAS JUST EAST OF KMCI/KMKC. THE STORMS ASSOCIATED WITH THIS OUTFLOW
BOUNDARY WERE MOVING OUT OF THE AERODROMES AT TAF ISSUANCE TIME. THE
REMAINING SCATTERED SHOWER AND THUNDERSTORM ACTIVITY BEHIND THIS
FIRST LINE OF STORMS WAS TIED TO THE SURFACE COLD FRONT. HAVE
INCLUDED VCTS FOR KSTJ AND A TEMPO -TSRA FOR KMCI/KMKC UNTIL 14Z.
PAST THAT TIME...THE COLD FRONT SHOULD HAVE PUSHED EAST OF ALL THE
SITES...AND BRISK/GUSTY NORTHWEST WINDS WILL DEVELOP THROUGH THE
DAYLIGHT HOURS.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 3, 5:51 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 AM CDT TUE APR 3 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
551 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A SOUTHEASTWARD
PROPAGATING OUTFLOW BOUNDARY THAT WAS A RESULT OF CONVECTION
OVERNIGHT LAST NIGHT. STRONG TO ISOLATED SEVERE STORMS WILL REMAIN
POSSIBLE EARLY THIS MORNING...MAINLY ALONG AND EAST OF A
TONGANOXIE...TO PLATTSBURG...TO UNIONVILLE LINE. THE MAIN THREAT WITH
ANY ADDITIONAL SEVERE STORMS THAT DEVELOP WILL BE HAIL TO THE SIZE OF HALF
DOLLARS...ALTHOUGH THERE IS A SMALLER THREAT FOR DAMAGING WINDS.

MUCH COLDER TEMPERATURES BEHIND THE ADVANCING COLD FRONT WILL BEGIN
TO AFFECT THE OUTLOOK AREA BY THIS EVENING. FREEZING TEMPERATURES ARE
EXPECTED FOR PORTIONS OF THE OUTLOOK AREA OVERNIGHT TONIGHT...MAINLY
ALONG AND NORTH OF A KANSAS CITY TO MOBERLY LINE. WHILE THE AVERAGE
LAST SPRING FREEZE USUALLY DOES NOT OCCUR UNTIL THE MIDDLE OF
APRIL...UNSEASONABLY WARM TEMPERATURES LAST MONTH HAVE CAUSED
ACCELERATED GROWTH OF VEGETATION ACROSS THE REGION. PERSONS ACROSS
THE AREA ARE URGED TO PROTECT TENDER PLANTS FROM THE FREEZING
TEMPERATURES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

UNSEASONABLY COLD TEMPERATURES WILL BECOME ENTRENCHED ACROSS THE AREA
THROUGH THE END OF THE WEEK...WITH THE THREAT OF FROST AND FREEZE
DAMAGE TO PLANTS EACH MORNING.

.SPOTTER INFORMATION STATEMENT...

OFFICIAL SPOTTER ACTIVATION WILL NOT BE NEEDED.

STOFLET

In the hours before

Special weather statement, Apr 3, 6:27 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 AM CDT TUE APR 3 2007

KSZ104-105-MOZ029-030-037-031200-
CLAY-JACKSON-JOHNSON-RAY-WYANDOTTE-
627 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR CLAY...JACKSON...NORTHEASTERN
JOHNSON...RAY AND SOUTHEASTERN WYANDOTTE COUNTIES UNTIL 700 AM CDT...

AT 625 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXCELSIOR ESTATES TO
LEAWOOD...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES...AND WINDS OF AROUND 40 MPH ARE
POSSIBLE WITH THESE STORMS.

NRR
Special weather statement, Apr 3, 7:09 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 AM CDT TUE APR 3 2007

MOZ043-044-053-054-031245-
BATES-CASS-HENRY-JOHNSON-
709 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN CASS...JOHNSON...
NORTHEASTERN BATES AND NORTHWESTERN HENRY COUNTIES UNTIL 745 AM
CDT...

AT 705 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT HILL TO
ADRIAN...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE NEAR...
  GARDEN CITY BY 715 AM CDT.
  KINGSVILLE BY 720 AM CDT.
  HOLDEN BY 725 AM CDT.
  CREIGHTON BY 730 AM CDT.
  URICH BY 735 AM CDT.
  CHILHOWEE AND WARRENSBURG BY 745 AM CDT.

THE TOWNS OF STRASBURG...GUNN CITY...LA TOUR...QUICK CITY...
BLAIRSTOWN...CENTERVIEW AND HARTWELL ARE ALSO IN THE PATH OF THESE
STORMS.

SMALL HAIL UP TO THE SIZE OF A PENNY...ALONG WITH WINDS TO 40 MPH
ARE EXPECTED WITH THESE STORMS.

DUX
Local storm report, Apr 3, 7:15 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 AM     HAIL             ODESSA                  39.00N 93.95W
04/03/2007  E1.00 INCH       LAFAYETTE          MO   TRAINED SPOTTER

&&

JADOLPHS
Special weather statement, Apr 3, 7:16 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 AM CDT TUE APR 3 2007

MOZ023-024-032-031245-
CHARITON-LINN-LIVINGSTON-
716 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CHARITON...SOUTHEASTERN
LIVINGSTON AND WESTERN LINN COUNTIES UNTIL 745 AM CDT...

AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CHILLICOTHE...MOVING
NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  WHEELING BY 725 AM CDT.
  MEADVILLE BY 735 AM CDT.
  LACLEDE BY 740 AM CDT.
  LINNEUS AND 8 MILES NORTHWEST OF BROOKFIELD BY 745 AM CDT.

THE TOWN OF AVALON IS ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

DUX
Special weather statement, Apr 3, 7:43 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 AM CDT TUE APR 3 2007

MOZ024-025-032-033-031315-
CHARITON-LINN-MACON-RANDOLPH-
743 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR CHARITON...NORTHWESTERN RANDOLPH...
SOUTHEASTERN LINN AND SOUTHWESTERN MACON COUNTIES UNTIL 815 AM CDT...

AT 740 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LACLEDE TO 9 MILES
EAST OF HALE TO BRUNSWICK...MOVING EAST AT 50 MPH.

THESE STORMS WILL BE NEAR...
  KEYTESVILLE BY 750 AM CDT.
  MARCELINE...BUCKLIN AND SALISBURY BY 755 AM CDT.
  CALLAO...BEVIER AND HUNTSVILLE BY 815 AM CDT.

THE TOWNS OF MENDON...TRIPLETT...DALTON...ROTHVILLE...SAINT
CATHERINE...PRAIRIE HILL...CLIFTON HILL...WIEN...NEW CAMBRIA AND
THOMAS HILL RES ARE ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.

DUX
Local storm report, Apr 3, 7:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     HAIL             1 E MENDON              39.59N 93.11W
04/03/2007  E1.00 INCH       CHARITON           MO   LAW ENFORCEMENT

0754 AM     TSTM WND GST     1 E MENDON              39.59N 93.11W
04/03/2007  E60 MPH          CHARITON           MO   LAW ENFORCEMENT

&&

JADOLPHS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:49 AM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan40 min
Apr 3, 5:12 AM CDTSevere Thunderstorm WarningEAXGrundy, Sullivan23 min
Apr 3, 6:49 AM CDTSevere Thunderstorm WarningEAXCarroll, Jackson, Lafayette, Ray41 min
Apr 3, 9:47 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline43 min
Apr 3, 9:58 AM CDTSevere Thunderstorm WarningEAXCass, Henry, Johnson47 min
Apr 3, 10:39 AM CDTSevere Thunderstorm WarningEAXHenry36 min
Apr 3, 11:53 AM CDTWind AdvisoryEAXAndrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.